Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Vaginal bleeding on clitoral masturbation. On depo shot. How to prevent breakthrough bleeding?

Im 21 I ve been on Depo for about a year now I m aware of the side affects and breakthrough bleeding but recently I ve been experiencing bleeding when I masturbate (clitorial atimulation) no penetration it s heavy but once I clean myself up its gone I ve have irregular bleeding since the shot and I never know when I m having an actually period what can I do to stop this ?
Asked On : Wed, 2 Jan 2013
Answers:  0 Views:  76 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor